Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 66, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 66, Number 1 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 66, Number 1 (1960)
PDF
Bull. Amer. Math. Soc. 66 (1960)
The October meeting in Cambridge
Everett Pitcher PDF
Bull. Amer. Math. Soc. 66 (1960), 1
The November meeting in Winston-Salem
G. B. Huff PDF
Bull. Amer. Math. Soc. 66 (1960), 2
The November meeting at Los Angeles
R. S. Pierce PDF
Bull. Amer. Math. Soc. 66 (1960), 3
The November meeting in Detroit
J. W. T. Youngs PDF
Bull. Amer. Math. Soc. 66 (1960), 4
Beurling’s test for absolute convergence of Fourier series
R. P. Boas Jr. PDF
Bull. Amer. Math. Soc. 66 (1960), 24-27
On an identity of Block and Marschak
J. G. van der Corput PDF
Bull. Amer. Math. Soc. 66 (1960), 28-31
The scope of the energy method
Peter D. Lax PDF
Bull. Amer. Math. Soc. 66 (1960), 32-35
The differentiability of transition functions
Donald Ornstein PDF
Bull. Amer. Math. Soc. 66 (1960), 36-39
Hankel transforms and variation diminishing Kernels
I. I. Hirschman Jr. PDF
Bull. Amer. Math. Soc. 66 (1960), 40-42
Morse inequalities for a dynamical system
Stephen Smale PDF
Bull. Amer. Math. Soc. 66 (1960), 43-49
The equivalence of fiber spaces and bundles
Edward Fadell PDF
Bull. Amer. Math. Soc. 66 (1960), 50-53
Conformal transformations of Kaehler manifolds
S. I. Goldberg PDF
Bull. Amer. Math. Soc. 66 (1960), 54-58
Existence in the large of totally geodesic submanifolds of Riemannian spaces
Robert Hermann PDF
Bull. Amer. Math. Soc. 66 (1960), 59-61
Council and board of trustees—1959
PDF
Bull. Amer. Math. Soc. 66 (1960), 62